# SDR ASAA2021072235506

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,309 hours, 11,922 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 3867
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 70,379 hours, 35,932 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 1ST ATTEMPT TO START THE #2 ENGINE, NO ROTATION OF N2, ON 2ND ATTEMPT TO START WE GOT VERY SLOW N2 ROTATION. TURNED THE STARTER SWITCH OFF. ON 3RD ATTEMPT THE START WAS NORMAL. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE STARTER VALVE PER B737-800 AMM 80-11-03. OPS CK GOOD.
